# SDR USAA2014123000011

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 47,177 hours, 17,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT DOOR 2 LT & RT & 3 RT ARE OUT.  UNABLE TO DUPLICATE ALL EXIT SIGNS, OPERATIONS NORMAL.  REPLACED ONLY EXIT SIGN AT 2L.
